Homeopathy and Health Forum
I am 63, on Lenalidomide chemo to reduce leaky platelets for myeloma which affects bone marrow. The haematologist prescribes Puricos (Zyloprim) to counter the raised acid levels as the chemo kills of platelets.
Is homeopathic support practical?
Can I stop the Puricos which I assess is the cause of unpleasant physical ( ankle swelling, skin rash and sores) and concentration side effects (yes, more than the usual chemo fog). Symptoms that are or which I believe are not related to the chemo.
My reading and my father’s experience after years on Puricos is that it actually puts strain on the kidneys.
I would rather drink more water, eat with more focus and pursue homeopathic support – than persist with Puricos
I have had little or no gout symptoms during 7 months of chemo, but have been taking the Puricos during those 7 months
Ratio on 2017-08-12
This thread continues beneath the following ad.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.